| Model Number |
305U219 |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Dyspnea (1816)
| Date of Event |
05/06/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 8 years post implant of this 19mm aortic bioprosthetic valve, it was explanted and replaced with a 23mm aortic bioprosthetic valve. the reason for the replacement was aortic stenosis and increased gradients that lead to shortness of breath.No additional adverse patient effects were reported. .